Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
185 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What are the after affects of EpiPen administration, nebulizers and high doses of Prednisone?

While on military duty I contracted Epiglottitis and was administered 9 large Epi pens, Nebulizer after nebulizer, 1 large syringe full of Steroid in my thigh and high doses of Prednisone all given within approximately one hour. What are the after affects of all this at one time and are there long term effects?
Fri, 27 Jun 2014
Report Abuse
General & Family Physician 's  Response
Hi, Welcome to Health care magic forum.
When the patient is in emergency, there will be no time to think of the long term effects of the drugs.
Only thing is one should not give the life threatening drugs.
The drugs used are the emergency drugs, and majority are with the short duration of action, and after that, they are excreted.
So don't worry,and you may have to continue with the antibiotics and other drugs, to prevent recovery.
Wishing for a quick and complete recovery. Thank you.
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Respiratory therapy


What are the after affects of EpiPen administration, nebulizers and high doses of Prednisone?

Hi, Welcome to Health care magic forum. When the patient is in emergency, there will be no time to think of the long term effects of the drugs. Only thing is one should not give the life threatening drugs. The drugs used are the emergency drugs, and majority are with the short duration of action, and after that, they are excreted. So don t worry,and you may have to continue with the antibiotics and other drugs, to prevent recovery. Wishing for a quick and complete recovery. Thank you.